MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2
Model Number 160001
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "ventilator shows technical fault technical fault (tf) 431002 (blower disconnect) on startup." health impact: no clinical signs, symptoms or conditions were reported.Problem identified during non-clinical procedure.
 
Additional Manufacturer Narrative
Additional information: hamilton medical ag`s comes to the following conclusion: the blower module was identified as the defective component.A replacement of the blower module resolved the issue.Corrected: h6 section imdrf codes were updated/corrected.

Brand Name
HAMILTON C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key21456753
Report Number3001421318-2025-00337
Device Sequence Number18121054
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)180621(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown